# SDR CA070612003

- Difficulty date: June 1, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 149 hours
- Engine: Lyc O360J2A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Brushes
- Condition: Loose
- Location: Alternator
- Part time: 215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON BACK OF ALTERNATOR, POWER-OUT STUD FOUND LOOSE AND NYLON BUSHING FOUND MELTED. WIRE TERMINAL WAS FOUND MELTED AND BROKEN.  PROBLEM HAS SINCE BEEN DETECTED ON TWO OTHER AIRCRAFT. (TC NR 20070612003)
